# SDR USAA20090612SB098

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623116
- Part serial: 5275
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EN ROUTE FROM DCA TO FLL, CREW REPORTED THE FIRST OFFICER'S SLIDING WINDOW ARCED AND THEN THE OUTER PANE SHATTERED.  FLIGHT LANDED AT FLL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S SLIDING WINDOW PER MM 56-12-11.  ALSO, REPLACED WINDOW HEAT CONTROL UNIT PER MM 30-41-11.  OPERATIONAL CHECK GOOD.
